Nagoya Mathematical Journal

Renormalization of the local time for the $d$-dimensional fractional Brownian motion with $N$ parameters

M. Eddahbi, R. Lacayo, J. L. Solé, J. Vives, and C. A. Tudor

Full-text: Open access

Abstract

We study the asymptotic behavior in Sobolev norm of the local time of the $d$-dimensional fractional Brownian motion with $N$-parameters when the space variable tends to zero, both for the fixed time case and when simultaneously time tends to infinity and space variable to zero.

Article information

Source
Nagoya Math. J., Volume 186 (2007), 173-191.

Dates
First available in Project Euclid: 22 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1182525235

Mathematical Reviews number (MathSciNet)
MR2334370

Zentralblatt MATH identifier
1246.60101

Subjects
Primary: 60H05: Stochastic integrals 60H10: Stochastic ordinary differential equations [See also 34F05]

Citation

Eddahbi, M.; Lacayo, R.; Solé, J. L.; Vives, J.; Tudor, C. A. Renormalization of the local time for the $d$-dimensional fractional Brownian motion with $N$ parameters. Nagoya Math. J. 186 (2007), 173--191. https://projecteuclid.org/euclid.nmj/1182525235


Export citation

References

  • M. Eddahbi, R. Lacayo, J. L. Solé, C. A. Tudor and J. Vives, Regularity of the local time for the $d$-dimensional fractional Brownian motion with $N$-parameters, to appear in Stoc. Analysis and Appl., (2005).
  • Y. Hu and B. Oksendal, Chaos expansion of local time of fractional brownian motion, Stochastic Analysis and Applications, 20 (2002), no. 6, 815–837.
  • P. Imkeller and F. Weisz, The asymptotic behaviour of local time and occupation integrals of the $N$-parameter Wiener process in $\mathbb{R}^{d}$, Prob. Theo. Rela. Fields, 98 (1994), 47–75.
  • P. Imkeller, V. Perez-Abreu and J. Vives, Chaos expansion of double intersection local time of Brownian motion in $\mathbb{R}^{d}$ and renormalization, Stoc. Proc. Appl., 56 (1995), no. 1, 1–34.
  • D. Nualart, Stochastic calculus with respect to fractional brownian motion and applications, Contemporary Mathematics, 336 (2003), 3–39.
  • S. Watanabe, Lectures on Stochastic Differential Equations and Malliavin calculus, Springer, 1984.
  • Y. Xiao and T. Zhang, Local times of fractional brownian sheets, Prob. Theo. Rela. Fields, 124 (2002), 204–226.